| Catalog Number |
381033 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that a bd insyte¿ autoguard¿ bc shielded iv catheter had a burr on the catheter tip.There was no report of exposure, serious injury, or medical intervention.
Additional Manufacturer Narrative
Investigation summary: the lot number associated with this investigation was unknown therefore, dhr review could not be performed.Received a 20ga iag bc unit with no packaging material.All components were intact.Visual/microscopic evaluation: white-clear material was observed near the tip of the catheter tubing of the unit received.Conclusion(s): the white-clear material observed on the catheter tubing was confirmed to be non-foreign (plug shavings) and to have resulted from manufacturing during the assembly process.
Event or Problem Description